# SDR UPS03240640

- Difficulty date: April 17, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  CRACK ON AFT CARGO DOOR INNER SKIN AT HOLE CUT OUT FOR BALANCE MECHANISM CABLE PULLEY.     STOP DRILLED HOLE IAW SRM 51-10-1 REPAIR WAS THEN CARRIED OUT IAW SR M 51-40-2 REPROTECTED IAW SRM 51-10-2
